# SDR 1521022405

- Difficulty date: February 24, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N413QS
- Make and model: Gulstm GIV
- Aircraft serial: 1521
- Aircraft time: 548 hours, 281 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Solenoid Valve
- Part number: 1159SCH4023
- Part serial: 509B
- Condition: Unknown
- Location: Mlg
- Part time: 548 hours, 281 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STEER BY WIRE FAIL, CAS MESSAGE CAME ON WHEN LANDING GEAR EXTENDED.
